# SDR DALA1020533217

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 59,577 hours, 26,413 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX EMERGENCY LIGHT INSP FOUND MANY BULBS INOP, REPLACED BULBS AND TESTED OK.
